# SDR AMTA200301241

- Difficulty date: September 30, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Part serial: A1259
- Condition: Inoperative
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG GEN DRIVE DISPLAYED GEN DRIVE LIGHT ILLUMINATED AFTER START OF DESCENT.  GEN DRIVE DISCONNECTED.  REMOVED AND REPLACED LT IDG PER M57-2401, MM 24-11-01 LEAK CHECKED.  OPS CHECK NORMAL.  (M)
